Jump to content
CrazyBoards.org

Recommended Posts

So, in the past week and a half my pdoc and I have doubled my lithium dosage to get it hopefully where it will stay. The issue I'm having is that I keep having to go to the bathroom. When I do, they are, gah, sorry, this is a TMI thread... Anyway they are normal poops. It's just that I'm going all. The. Time. Will this subside? I feel like a rabbit.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...